# SDR RAIA960227

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Handle
- Part number: 5148YMK83
- Condition: Failed
- Location: Center Pedestal
- Part time: 9,164 hours
- Stage of operation: CL
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

STL - FLT NR 7334 - FLAPS STUCK AT 10 DEGREES WOULD NOT RETRACT AFTER TAKEOFF.  MAINTENANCE REPLACED FLAP CONTROL HANDLE OPERATIONAL CHECK GOOD.  (M)
